MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 29GA 12.7MM 10BAG 500 WAL; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 29GA 12.7MM 10BAG 500 WAL; PISTON SYRINGE
Model Number 328507
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is (b)(6) has been used as a default.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
It was reported that a box of syringe 0.5ml 29ga 12.7mm 10bag 500 wal had missing label information during use.The following wa sreported by the initial reporter: "it was reported that the wife of a consumer wanted to know the expiration date for a box her husband may have used.Verbatim: spouse of relion consumer wanted to know expiration date for syringes she thinks her husband may have used.Could not say for sure.Stated, she was cleaning out her closet and came across the syringes lot: 1031309, catalog: 328507, trademark: unknown, date of event: na, samples: na.Will not be sending letter, mail kit, or replacement for this file.".

Brand Name
SYRINGE 0.5ML 29GA 12.7MM 10BAG 500 WAL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11580198
Report Number1920898-2021-00357
Device Sequence Number11836421
Product Code FMF
UDI-Device Identifier00681131311649
UDI-Public00681131311649
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328507
Device Catalogue Number328507
Device Lot Number1031309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1